Cookies?
Library Header Image
LSE Research Online LSE Library Services

MultiTowers, conjugacies and codes: three theorems in ergodic theory, one variation on Rokhlin's Lemma

Alpern, Steven and Prasad, V. S. (2008) MultiTowers, conjugacies and codes: three theorems in ergodic theory, one variation on Rokhlin's Lemma. Proceedings of the American Mathematical Society, 136 (12). pp. 4373-4383. ISSN 0002-9939

Full text not available from this repository.
Identification Number: 10.1090/S0002-9939-08-09520-8
Item Type: Article
Official URL: http://www.ams.org/proc/
Additional Information: © 2008 American Mathematical Society
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 18 Feb 2009 11:50
Last Modified: 01 Oct 2010 09:21
URI: http://eprints.lse.ac.uk/id/eprint/22851

Actions (login required)

View Item View Item